MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. 2/3 MM TROCAR 65MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. 2/3 MM TROCAR 65MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number 23NBS
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.Date of event is 2020.Event day and event month were not provided.The lot/batch was not provided; therefore, the manufacturing record evaluation could not be performed.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a herniorraphy, the surgeon used 2-3mm trocar and noticed what seemed to be shards of plastic in trocar.Surgeon pulled them out and saved them, and though fragments were generated, they were easily removed without additional intervention.The case was successfully completed with no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/12/2020.D4: batch #u9337k.Investigation summary the analysis results found that the 23nbs device was returned with no apparent damage.In addition, two plastic pieces were received inside of a plastic bag.The event could not be confirmed, as the pieces of plastic did not belong to the trocar.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.

Brand Name
2/3 MM TROCAR 65MM
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key10251946
Report Number3005075853-2020-03449
Device Sequence Number11605676
Product Code GCJ
UDI-Device Identifier10705036000402
UDI-Public10705036000402
Combination Product (Y/N)N
PMA/510(K) Number
K972578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/30/2024
Device Model Number23NBS
Device Catalogue Number23NBS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2020
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer07/17/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date08/12/2020
Patient Sequence Number1